# SDR UALA2013021400871

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 62,825 hours, 8,786 cycles
- Engine: Pwa PW40903
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

START (ENGINE) - START FAILS WITH IGNITION SYSTEM 1 OR 2.
